Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian Russian English English About Journal | Issues | Editorial Board | Contact Us

IssuesArchive of Issues2014-6pp.580-586

Archive of Issues

Total articles in the database: 10482
In Russian (ΟΜΜ): 9683
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 78, Issue 6 / 2014 | Next article >>
P.M. Belotserkovskii, "The dynamics of a caterpillar drive," J. Appl. Math. Mech. 78 (6), 580-586 (2014)
Year 2014 Volume 78 Issue 6 Pages 580-586
Title The dynamics of a caterpillar drive
Author(s) P.M. Belotserkovskii (Moscow, Russia,
Abstract The steady-state vertical oscillations of an infinite horizontal periodic chain of identical uniform solid rods joined by hinges and supported by a uniform viscoelastic base are studied. The oscillations are excited by a vertical complex harmonic force that moves along the chain at a constant speed. They are assumed to be steady oscillations in the following sense: a shift along the chain by a distance equal to the length of a rod causes the complex vertical deflection of the chain to be delayed for a time, during which the complex harmonic force is displaced by this distance. The problem is solved using a Fourier transform under the assumption that each point of the chain is in a quiescent state long before the approach of the harmonic force, and returns to the same state under the action of the viscous forces of the base after the harmonic force has withdrawn to infinity.
Received 22 March 2014
Link to Fulltext
<< Previous article | Volume 78, Issue 6 / 2014 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Ishlinsky Institute for Problems in Mechanics RAS
© Journal of Applied Mathematics and Mechanics
Rambler's Top100